So I've been taking 40 mg of accutane daily for the past month. My bloodwork over that month hasn't changed very much so my physician is upping me to 80 mg a day. I weigh 155 lbs or so.
Around week 1.2-2 I had the initial breakout. Relatively large acne developed on my face which REALLY sucked and it also looked like I had acne rosacea. I pretty much stuck to my apartment and work during this time which was kind of a shame. Fortunately now that has subsided, the rosacea is gone, but I still have general acne that doesn't look good. I think in comparison to when I started accutane though there is improvement.
In terms of side effects, I'm nauseous every now and then but by and large there's nothing wrong. I have very chap lips, which was to be expected. I'm a little concerned about what effect there'll be in upping the dose - I'll take a week of 40/80/40/80 to gradually build to 80 mg as per doctor's orders.